# SDR 97ZZZX1172

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422CA
- Make and model: Casa C212CC
- Aircraft serial: 238
- Engine: Garrtt TPE33110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FOLLOWING DETAILS WERE REPORTED BY THE PILOT.  THEY OCCURRED WHILE EN ROUTE.  A/C YAWED TO LEFT.  NR 1 TQ INDICATOR SPOOLED DOWN RAPIDLY.  CHIP DET LT LIGHT ILLUMINATED ON WARNING ANNUNCIATOR PANEL.  NR 1 RPM INDICATOR SPOOLED DOWN.  NR 1 OIL PRESSURE, FUEL FLOW, AND EGT SPOOLED DOWN.  AIR SPEED REDUCED FROM 160 KIAS TO 125.  AT THE TIME OF THE INCIDENT, ENGINE TSN:  8028.6; TSO:  3410.0; CYCLES:  3177.  THERE WERE 208.7 HOURS SINCE THE LAST HSI AND G/B INSP.  PRIMARY FOCUS IS ON THE GEARBOX; HOWEVER, TEAR DOWN HAS NOT OCCURRED.
